0
RESEARCH PAPERS

Frequency-Dependent Almost Sure Stability Conditions for a Parametrically Excited Random Vibrational System

[+] Author and Article Information
A. H. Gray

Department of Electrical Engineering, University of California, Santa Barbara, Calif.

J. Appl. Mech 34(4), 1017-1019 (Dec 01, 1967) (3 pages) doi:10.1115/1.3607806 History: Received November 10, 1966; Online September 14, 2011

Abstract

In this paper, a Lyapunov type of approach is used to obtain sufficient conditions for the almost sure stability of a particular parametrically excited random vibrational system. The result found utilizes the frequency spectrum of the random term.

Copyright © 1967 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In